MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE
Catalog Number 325110
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the ureteral stricture was encountered during ureteral stone surgery using a ureteroscopic balloon dilation catheter, which was unpacked with the pressurized pump found to be broken.The procedure was completed with a replacement set of balloons.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted visual inspection of the device revealed that the right clamp was still attached to the left clamp in both screws, however it was fractured along its entire length.The lower portion is shifted off-position and wedged diagonally against the housing, indicating extreme pressure was applied when the clamp snapped in half.Functional evaluation noted functional testing per wi 91639 could not be performed, as the device was not able to hold liquid without it leaking out through the cracked right clamp opening.Also received 2 photo samples.First photo sample shows top view of outer product packaging.Second photo sample shows side profile of balloon dilation catheter and eagle inflation device.The potential failure mode is product damaged upon arrival.The potential root cause is inappropriate package design.No actions can be taken at this time since a root cause was not identified.Labelling review is not required as labelling would not have prevented the reported event.Dhr review did not show any problems or conditions that would have contributed to the reported event.Correction: d, g, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® EAGLE® INFLATION DEVICE
Common Device Name
EAGLE INFLATION DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20406513
Report Number1018233-2024-06367
Device Sequence Number6479784
Product Code KOE
UDI-Device Identifier00801741067242
UDI-Public(01)00801741067242(11)220928(17)241007(10)BMGWAT02
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2024
Device Catalogue Number325110
Device Lot NumberBMGWAT02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown